# SDR AALA201809119027

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 55,549 hours, 24,388 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132622
- Part serial: 90BM
- Condition: Odor
- Location: Wx Radar
- Part time: 33,214 hours, 15,733 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB OUT, ELECTRICAL SMOKE AND ACIDIC ODOR OCCURRED.  AFTER SHUTTING OFF THE WEATHER RADAR,  THE ODOR DISCOUNTINUED. REPLACED WEATHER RADAR TRANSCEIVER 1SQ1 IAW AMM 34-41-33-000-004-A, AND 34-41-33-400-003-A. OPS CHECKED NORMAL.  OK FOR SERVICE.
